Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Lump on testicle, dull pain, blood in stools. Drinking soft drinks, iced tea. Causes for symptoms?

About two weeks ago I found a lump about the size of a pea on my right testicle . I also have a very slight discomfort in that area from time to time, it is just a slight dull ache. I contacted the VA and can not be seen until August 17th. The day before yesterday I had a small quantity of blood in the stool . Yesterday in the am my stool seemed free of blood but then this am there was again a bit of blood but less than the first time. The blood is a bright red. I once before had blood in my stool but was told it was a result of the diet I was on which included nothing to drink but a gallon of water a day with four limes squeezed in it. When I quit drinking the lime water the blood quickly cleared up. I have lately been drinking a lot of iced tea with lemon squeezed in it and over the course of last night I drank eight, twelve ounce Mtn Dews ( not a habit of mine). I am 51 years old. Is the blood in the stool likely to be related to the lump or what I have been drinking ? The blood is probably between one and two Tablespoons.
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
From history your both complains seems to be different.
Having lump in your testicle might be due to having epididimo-orchitis.
For that consult sexologist and get examined.
Having blood in stool, as it is bright red might be due to having internal hemorrhoids.
But as you are 51 years, passing blood in stool requires evaluation.
Consult surgeon and get examined.
Take plenty of water.
Avoid constipation.
Avoid fried and junk food.
Ok and take care.
Answered: Mon, 12 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor